arrow
Volume 10, Number 2
Previous Issue Next Issue

Ren-Cang Li

J. Comp. Math., 10 (1992), pp. 97-111.

Preview Full PDF 588 7762 Abstract

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Full PDF 540 7739 Abstract

Ping-Qi Pan

J. Comp. Math., 10 (1992), pp. 129-146.

Preview Full PDF 588 7797 Abstract

Li-Qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154.

Preview Full PDF 591 7925 Abstract

Yu-Hua Wu & Hua-Mo Wu

J. Comp. Math., 10 (1992), pp. 155-166.

Preview Full PDF 576 7881 Abstract

Jin-Sheng Jiang & Xiao-Liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170.

Preview Full PDF 600 7747 Abstract

Shu-Fang Xu

J. Comp. Math., 10 (1992), pp. 171-180.

Preview Full PDF 582 7768 Abstract

Guo-Liang Xu

J. Comp. Math., 10 (1992), pp. 181-193.

Preview Full PDF 578 7683 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard